A male asked:
If you have afib and take enteric coated 81 low dose aspirin and it leaves big blood splotches on your skin, can you just take half of one every other?
1 doctor answer • 1 doctor weighed in
Dermatology 59 years experience
Not from aspirin: Are you on anticoagulation med? If your purple splotches are mostly arms + hands, then it is senile purpura which is due to thin/ fragile senile skin. Aspirin does not do this. Plavix, coumidin, Eliquis, etc. may cause senile purpura to be worse. Enteric coating aspirin does not make it safer but makes it ineffective half the time. Correct dose is 1 chewable baby aspirin a day. You need not chew i
Created for people with ongoing healthcare needs but benefits everyone.
594 viewsAnswered >2 years ago
Last updated Jan 5, 2019
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $44!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.